Abstract and Applied Analysis

Strong Convergence Theorems for a Generalized Mixed Equilibrium Problem and a Family of Total Quasi- ϕ -Asymptotically Nonexpansive Multivalued Mappings in Banach Spaces

J. F. Tan and S. S. Chang

Full-text: Open access

Abstract

The main purpose of this paper is by using a hybrid algorithm to find a common element of the set of solutions for a generalized mixed equilibrium problem, the set of solutions for variational inequality problems, and the set of common fixed points for a infinite family of total quasi- ϕ -asymptotically nonexpansive multivalued mapping in a real uniformly smooth and strictly convex Banach space with Kadec-Klee property. The results presented in this paper improve and extend some recent results announced by some authors.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 147915, 16 pages.

Dates
First available in Project Euclid: 1 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364845149

Digital Object Identifier
doi:10.1155/2012/147915

Mathematical Reviews number (MathSciNet)
MR2922952

Zentralblatt MATH identifier
1318.47096

Citation

Tan, J. F.; Chang, S. S. Strong Convergence Theorems for a Generalized Mixed Equilibrium Problem and a Family of Total Quasi- $\mathbf{\varphi }$ -Asymptotically Nonexpansive Multivalued Mappings in Banach Spaces. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 147915, 16 pages. doi:10.1155/2012/147915. https://projecteuclid.org/euclid.aaa/1364845149


Export citation

References

  • L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008.
  • F. E. Browder, “Existence and approximation of solutions of nonlinear variational inequalities,” Proceedings of the National Academy of Sciences of the United States of America, vol. 56, pp. 1080–1086, 1966.
  • I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1990.
  • Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartosator, Ed., vol. 178, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996.
  • S.-y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005.
  • S. Plubtieng and K. Ungchittrakool, “Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 583082, 19 pages, 2008.
  • S.-S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010.
  • S.-S. Chang, H. W. Joseph Lee, C. K. Chan, and L. Yang, “Approximation theorems for total quasi-$\varphi $-asymptotically nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2921–2931, 2011.
  • S. Homaeipour and A. Razani, “Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces,” Fixed Point Theorem and Applications, vol. 73, 2011.
  • S.-S. Zhang, “Generalized mixed equilibrium problem in Banach spaces,” Applied Mathematics and Mechanics, vol. 30, no. 9, pp. 1105–1112, 2009.
  • J. F. Tang, “Strong convergence theorem for a generalized mixed equilibrium problem and a family of quasi-$\varphi $-asymptotically nonexpansive mappings,” Acta Mathematicae Applicatae Sinica, vol. 33, no. 5, pp. 878–888, 2010.
  • R. P. Agarwal, Y. J. Cho, and N. Petrot, “Systems of general nonlinear set-valued mixed variational inequalities problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 31, 2011.
  • Y. J. Cho and X. Qin, “Systems of generalized nonlinear variational inequalities and its projection methods,” Nonlinear Analysis, vol. 69, no. 12, pp. 4443–4451, 2008.
  • Y. J. Cho, X. Qin, and J. I. Kang, “Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems,” Nonlinear Analysis, vol. 71, no. 9, pp. 4203–4214, 2009.
  • Y. J. Cho, I. K. Argyros, and N. Petrot, “Approximation methods for common solutions of generalized equilibrium, systems of nonlinear variational inequalities and fixed point problems,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2292–2301, 2010.
  • Y. J. Cho and N. Petrot, “On the system of nonlinear mixed implicit equilibrium problems in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 437976, 12 pages, 2010.
  • Y. J. Cho and N. Petrot, “Regularization and iterative method for general variational inequality problem in Hilbert spaces,” Journal of Inequalities and Applications, vol. 21, 2011.
  • H. He, S. Liu, and Y. J. Cho, “An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4128–4139, 2011.
  • X. Qin, S.-s. Chang, and Y. J. Cho, “Iterative methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis, vol. 11, no. 4, pp. 2963–2972, 2010.
  • Y. Yao, Y. J. Cho, and Y.-C. Liou, “Iterative algorithms for variational inclusions, mixed equilibrium and fixed point problems with application to optimization problems,” Central European Journal of Mathematics, vol. 9, no. 3, pp. 640–656, 2011.
  • Y. Yao, Y. J. Cho, and Y.-C. Liou, “Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems,” European Journal of Operational Research, vol. 212, no. 2, pp. 242–250, 2011.
  • M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004.
  • M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988.
  • M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis. In press.
  • M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009.
  • M. A. Noor, K. I. Noor, and E. Al-Said, “Iterative methods for solving nonconvex equilibrium variational inequalities,” Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 65–69, 2012.
  • E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994.
  • W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 45–57, 2009.